# SDR SIMA201011204

- Difficulty date: April 19, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 14,341 hours, 12,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: B6245
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE EMERGENCY LIGHT ON THE HINGE OF THE SERVICE DOOR TO BE OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND EMERGENCY LIGHT CONNECTOR ON SERVICE DOOR HINGE TO HAVE LOOSE RIVETS AND NOT MAKING GROUND.  REMOVED AND REPLACED THE 2EA CONNECTOR RIVETS IAW EMB 145 SRM 51-40-02.  THE OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
